# SDR DL72L960417

- Difficulty date: February 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Pax Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.5 INCH CRACK AT MAIN ENTRY DOOR CUTOUT, OUTER SKIN AT UPPER HINGE CUTOUT.  FOUND AT A-2 LTR CHECK.  REPAIRED PER MM 53-30-0 PG 11.
